I was diabetic patient for the last fifteen years and was prescribed insulin (Novomix 30) 12 u morning and 18 u before dinner. Recently I had colitis and was prescribed sazo 1000, Morease, CyraD and vsl3. Suddenly my glucose level came down. Can any body inform which med has caused lower glucose level and what should I do?
kindly advise is it safe to use qutipine to a 65 year old patient as she is drowsy all throughout the day.she was on chl...2 REPLIES
my father in law aged 74 years is a diabetic patient and taking gluconorm pg 2 since last 7years. His glucose level is O...1 REPLY
doctors prescribed me concor5mg iam taking the pillls irregularly for for the past three years and i was and i was feedi...3 REPLIES
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f...3 REPLIES
Patient feels extremely uncomfortable after taking these medicines.After telling the same to the Dr few more medicines w...
hI, I am 36 yrs old working lade suffering lower waist pain and civiour leg pain. doctor has prescribed evion as iam suf...2 REPLIES
I was prescribed Lyrica for fibromyalgia in 2009, 50 mg. twice a day, I took it for three years. It has messed up my lif...4 REPLIES
Seizure Disorder at child hood, No epiliptic attack ever. Sharp spikes in EEG was clear at age of 14 yrs. started taking...3 REPLIES
according to her directions and how many pills Im given. I haven't even had the surgeries yet but my pain has been u...1 REPLY
just wanted to be safe then sorry i ran out of my medication of glyburid-metformin5-500mg and i wanted well i have been ...2 REPLIES